# SDR DALA2019062603962

- Difficulty date: June 18, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 81,038 hours, 10,295 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Condition: Overheated
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL FUMES DETECTED AFT OF ROW 40 AFTER PASSENGERS DISEMBARKED. FOUND POTABLE WATER COMPRESSOR OVERHEATED AND EMANATING ELECTRICAL FUMES. PULLED AND SECURED POTABLE WATER COMPRESSOR C/ B AND FWD TO MEL 38-10-01A. REPLACED POTABLE WATER COMPRESSOR. SYSTEM OPERATION IS NORMAL.
